Jump to content

Photo

Regarding Isotretinoin.!

isotretinoin retinoids

1 reply to this topic

#1 metalheadforlife

metalheadforlife

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Gender:Male
  • Location:India
  • Joined: 19-March 13

Posted 21 March 2013 - 04:13 AM

Hi,

     I'm a male 22 yrs old. I have been having acne almost from my school days. I consulted a doctor and she told me that i have grade III-IV acne and that she was going to put me on isotrentonin(ISOACE 20) treatment. 

    First two weeks she asked me to take two tablets a week(Wednesday & Saturday) followed by a tablet a week(Saturday). And i was asked to apply 'Avene Diacneal' cream to the spots in the evening. Two week are now over and i'm starting my third week where i take a tablet on Saturdays alone. Second week i noticed theskin around my eye area was peeling off.I didn't experience much of drying up of lips. And now i'm noticing my small pimples that have been lying quiet all the while are flaring up and have become painful and reddish.

    I'm scared about it because the number of acne hasincreased after i started taking Isoace 20.  cry.gif



#2 KatNewby

KatNewby

    Junior Member

  • Members
  • Posts & Likes
    Posts: 35
    Likes: 5
About Me
  • Joined: 22-February 13

Posted 21 March 2013 - 12:04 PM

It seems like you might be experiencing an initial break-out. They are quite common, and I don't think it should be cause for concern.

 

I am a bit confused about your doctors recommendation to take it on different days and such. I've only ever heard of people taking accutane everyday. I'm on 40mg a day in month one, and hope to be increased to 80mg soon.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users